Facebook Pixel
EmpowHER Guest

Does NuvaRing cause a lowered libido?

By Anonymous May 23, 2016 - 12:44pm
Rate This

I've been trying to find the right birth control option for awhile now...pills make me depressed and lower my libido to an embarrassingly low level. I'm in a relationship and while I was on the pill, some times the thought of having sex is just straight up annoying -- SO NOT ME. I love my boyfriend, I'm attracted to him...I just didn't feel the urge.

I've been off the pill for about 6 weeks now and EVERYTHING HAS CHANGED. I feel like my normal self. But the only problem is now that we have to use condoms. Gross. Hate them. I obviously want a safe and dependable contraception method so what I'm wondering is -- HAS ANYBODY NOTICED LOWERED LIBIDO WITH NUVA RING? It's sort of the only option I have left to try.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!